Publication
Title
On the uniqueness of square cost-minimizing techniques
Author
Language
English
Source (journal)
Manchester School / University of Manchester. Department of Economics. - Manchester, 1998, currens
Publication
Manchester : 1995
ISSN
1463-6786 [print]
1467-9957 [online]
Volume/pages
63:2(1995), p. 145-166
Note
General: Ook verschenen in: Overdrukken - UFSIA, Studiecentrum voor Economisch en Sociaal Onderzoek; 194
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 10.07.2013
To cite this reference